MAUDE Adverse Event Report: GENESYS SPINE 3DP AIS-C II STAND-ALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

GENESYS SPINE 3DP AIS-C II STAND-ALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number GAC-LG
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On june 20, 2024 the representative for vsi surgical informed genesys spine via text message that during a follow-up appointment, an anchor was found to have backed out of the 3dp ais-c ii interbody.The doctor planned to perform a revision on (b)(6) 2024 and the representative would inform genesys spine on the results post op photos following surgery and photos taken during the follow-up appointment were received.On june 24, 2024 the representative for vsi surgical informed genesys spine that the revision procedure was completed on (b)(6), 2024, resulting in the loose anchor being extracted.The representative was not able to retrieve the extracted anchor to send to genesys spine for inspection.Genesys spine was made aware of the revision to explant the anchor on (b)(6), 2024.
 
Additional Manufacturer Narrative
Based on the investigation, the incident may have been caused by improper anchor deployment technique by the user.

Brand Name
3DP AIS-C II STAND-ALONE SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
GENESYS SPINE
1250 s. capital of tx hwy
bldg 3, ste 600
austin TX 78746
Manufacturer Contact
raquel brown
1250 s. capital of tx hwy
bldg 3, ste 600
austin, TX 78626
MDR Report Key19820555
Report Number3008455034-2024-00004
Device Sequence Number15627038
Product Code OVE
UDI-Device IdentifierM719GACLG0
UDI-Public+M719GACLG0/$$7AM202206010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGAC-LG
Device Lot NumberAM20220601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown